MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE GOLD ENGAGING ABUTMENT; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE GOLD ENGAGING ABUTMENT; DENTAL ABUTMENT
Catalog Number 6534-40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Difficulty Chewing (2670)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), it was reported that a gold engaging dental abutment fractured at the internal hex area, which required a remake of the entire of the patient's entire screw-retained custom abutment and crown.The patient lost function of their first molar and experienced compromised chewing efficiency.Food would also get trapped as a result of the abutment fracture.Inflammation was also reported.The abutment was explanted five years after initial placement.

Brand Name
INTERACTIVE GOLD ENGAGING ABUTMENT
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8608764
Report Number3001617766-2019-00221
Device Sequence Number2193310
Product Code NHA
UDI-Device Identifier10841307109662
UDI-Public10841307109662
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2019
Device Catalogue Number6534-40
Device Lot Number47960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR